# SDR AALA202410095176

- Difficulty date: October 7, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 63,586 hours, 26,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUTBOARD FLIGHT ATTENDANT FLASHLIGHT AT FORWARD ENTRY DOOR DOES NOT TEST. INSTALLED NEW BATTERY IN FLASHLIGHT PER AMM 25-64-00. OPS CHECK GOOD.
